# SDR KBMA88772

- Difficulty date: August 3, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 704A33651181
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR DRIVE SHAFT BEARINGS WORN, REMOVED AND REPLACED WITH NEW BEARINGS.
